# SDR CALA2023012300184

- Difficulty date: January 23, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 108,359 hours, 23,214 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Condition: Faulted
- Location: Fuel Balance
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT FUEL TANK FLUCTUATES BETWEEN 14.6 AND 13.0 EVERY 30 MIN OR SO LEFT TANK AT STICK 87 IS 4.2 WITH ROLL 0 AND PITCH -5. RIHJY TANK AT STICK 7 IS 5.1. REMOVED AND REPLACED FUEL QTY PROCESSOR.  REMOVED AND REPLACED FUEL QTY PROCESSOR. PERFORMED TANK UNIT CAPACITANCE CHECK, ALL READINGS ARE WITHIN LIMITS. PERFORMED INSULATION RESISTANCE TEST FOUND HI-Z TO SHIELD AT 28 MEG. REMOVED AND REPLACED LT TANK UNITS 1,4,6,8 AND 9. RECHECKED RESISTANCE ON HI-Z TO SHIELD NOW AT 380 MEG. ALSO REMOVED AND REPLACED LT TANK UNITS 3,5 AND 12 . COMPLIED WITH ALL CDCCL STEPS. OPS CHECKED GOOD.
